# SDR DALA2023063005274

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,209 hours, 43,957 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 ON FINAL L SLIDE (WING) CAUTION LT CAME ON FOR APPROX 2 MIN. CORRECTIVE ACTION: T/S PER B757 FIM FOR "L WING SLIDE" FAULT CODE 52-90-21-41. (4142382)
